MAUDE Adverse Event Report: VOLCANO CORPORATION VERRATA PRESSURE GUIDE WIRE; WIRE, GUIDE, CATHETER

VOLCANO CORPORATION VERRATA PRESSURE GUIDE WIRE; WIRE, GUIDE, CATHETER
Model Number 10185
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/08/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).This case was reviewed and investigated according to the manufacturer's policy.Attempts to obtain patient information have been unsuccessful.Facility declined to provide patient information.No tests/laboratory data available.The implant or explant dates are not applicable to this device.Device not returned for investigation.The manufacturing documentation for this device was reviewed and the device met all quality and manufacturing release criteria.Additionally, complaints are monitored by monthly complaint review board process.
 
Event or Problem Description
It was reported during a diagnostic coronary procedure, inside the body after normalization and prior to measurement, the user felt resistance at the lesion and the wire was stuck.The wire could be removed with microcatheter and no damage was observed on the wire.The procedure was completed with the suspect device.There was no status decline, evidence of an injury.This adverse event is being reported because additional intervention was required to remove the manufacture's device.
 
Event or Problem Description
This follow-up supplemental report is being submitted to provide pertinent device analysis observations.
 
Additional Manufacturer Narrative
Internal reference: (b)(4).Visual and microscopic inspection and functional testing were performed on the returned device.The connector and the torque device were not returned.There were several bends and kinks present along the wire.The proximal coil was slightly stretched.Device manipulation, impact and applied pressure during use can affect the integrity of the device.Submission of this report does not, in itself, represent a conclusion by the manufacturer and/or authorized representative or the national competent authority that the content of this report is complete or accurate, that the medical device(s) listed failed in any manner and/or that the medical device(s) caused or contributed to the alleged death or deterioration in the state of the health of any person.

Brand Name
VERRATA PRESSURE GUIDE WIRE
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
VOLCANO CORPORATION
2870 kilgore road
rancho cordova CA 95670
MDR Report Key7835981
Report Number2939520-2018-00088
Device Sequence Number16635153
Product Code DQX
UDI-Device Identifier00845225002435
UDI-Public(01)00845225002435(17)210531(10)0301443899(90)989609001211
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K131288
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/10/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/31/2021
Device Model Number10185
Device Catalogue Number400-0300.16
Device Lot Number301443899
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/12/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/10/2018
Supplement Date Received by Manufacturer09/12/2018
Initial Report FDA Received Date08/30/2018
Supplement Report FDA Received Date10/03/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;